# SDR UPS00234214

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Part serial: UP11337
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EXIT LIGHT OVER MAIN ENTRY DOOR COMES ON WHEN POWER IS REMOVED FROM AIRCRAFT.  REMOVED AND REPLACED EXIT LIGHT ASSY, CKS OK.
